# SDR 9711003231

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Lt Aft Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON LEFT AFT DOOR SILL FRAME 2 AND 5 FORWARD OF FRAME NR 68.  REPAIRED PER EA 32-150502.
